ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
FF-410535 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Breast Implant Associated Anaplastic Large Cell Lymphoma (BIA ALCL) (4549)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "swelling", "hardness", "itching", "pain", "implant removal from textured to smooth due to the concerns of the product", "30 cc of fluid extracted" and "the end results is thought to be a malignant transformation of t-cells which becomes alk" "it says negative" "and cd30 is positive".Histopathological markers cd30+ and alk- have not been received, hence the report of alcl has not been confirmed.Additionally patient reported "when they lay on their back to sleep their heart starts pounding and wakes them from their slumber"; this event is not device related.This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "lymphoma-alcl-suspected" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphoma-alcl-suspected.
Additional Manufacturer Narrative
Further investigation results: the review of the documentation associated to the manufacturing process indicates that all devices involved in this work order were released in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents or in the personnel training related to the reported event.Additionally, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint.According to the complaint review the device has not been received for analysis in the device analysis laboratory yet.However, the reported event of lymphoma ¿ alcl - suspected is classified as medical and it is unable to observe, therefore it is unable to be confirmed.A review of the current risk documents pfmea-silicone filled bi and sizer assembly, smooth (v3.0) was performed, and the event of lymphoma - alcl is a known event, for which current process controls and inspections are established to reduce the incidence of this defect.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with lymphoma ¿ alcl - suspected will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.
Event or Problem Description